IJPAM: Volume 84, No. 3 (2013)
AN n-TH ORDER FUNCTIONAL DIFFERENTIAL EQUATION
^Department of Basic Sciences
Arab International University
P.O. Box 10409, Damascus, SYRIA
2Department of Mathematics
P.O. Box 50927, Riyadh 11533, KINGDOM OF SAUDI ARABIA
Abstract. In this note we give a theorem for global existence and uniqueness of solutions for the initial value problem of an n-th order functional differential equation described by (1).
Received: November 6, 2012
AMS Subject Classification: 34K05, 35G99
Key Words and Phrases: functional differential equations, existence and uniqueness
Download paper from here.
DOI: 10.12732/ijpam.v84i3.6 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395